# SDR AALA20160429008

- Difficulty date: April 23, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 12,472 hours, 1,452 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Misrouted
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  LEFT OFF WING SLIDE RELEASE MECHANISM, SAFETY PIN HOLDER CABLE IS MISROUTED.  CORRECTLY ROUTED CABLE IAW WC 2 BAK FIGURE 2 DETAIL B.
